Hardy-Sobolev inequality in H1(Ω) and its applications

Adimurthi, (2001) Hardy-Sobolev inequality in H1(Ω) and its applications Communications in Contemporary Mathematics, 4 (3). pp. 409-434. ISSN 0219-1997

Full text not available from this repository.

Official URL: http://www.worldscinet.com/ccm/04/0403/S0219199702...

Related URL: http://dx.doi.org/10.1142/S0219199702000713


In this article, we have determined the remainder term for Hardy-Sobolev inequality in H1(Ω) for Ω a bounded smooth domain and studied the existence, non existence and blow up of first eigen value and eigen function for the corresponding Hardy-Sobolev operator with Neumann boundary condition.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Co Pte Ltd.
Keywords:Sub and Super Solutions; Neumann Boundary Conditions; Eigenvalue
ID Code:12045
Deposited On:09 Nov 2010 11:40
Last Modified:10 May 2011 04:23

Repository Staff Only: item control page